MathSciNet Relay Station
MathSciNet bibliographic data
MR2558688 (2010m:65270) 65N30 (41A25 41A63 46N40 65T60)
Dijkema, Tammo Jan; Schwab, Christoph; Stevenson, Rob An adaptive wavelet method for solving high-dimensional elliptic PDEs. Constr. Approx. 30 (2009), no. 3, 423–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement